U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Does blurred vision go away

A 31-year-old member asked:
Dr. Howard Pomeranz
Ophthalmology 28 years experience
Atropine: Atropine causes the pupil to dilate and may remain so for a week or more and cause blurred vision.
Dr. Lloyd Williams
Ophthalmology 13 years experience
About 2 weeks: Your question is a little hard to understand, but it seems like you are asking how long blurry vision lasts after atropine. Atropine paralyzes your ey... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 34-year-old female asked:
Dr. Hal Blatman
Pain Management 41 years experience
Maybe: Prescription medications have been reported to be linked to many different side effects. If you just started the medication any unpredicted effects sh... Read More
A 30-year-old member asked:
Dr. Yash Khanna
Family Medicine 57 years experience
BLURRED VISION: Blurred vision can be due to so many causes and i will recommend you see a opthalmologist to find out the cause.
A 39-year-old female asked:
Dr. Bennett Machanic
Neurology 52 years experience
Side effects: You are describing one of the common anti-cholinergic side effects of cogentin, (benztropine) and this may not necessarily depart. Other meds in this... Read More
A 45-year-old male asked:
Dr. Pamela Pappas
Psychiatry 42 years experience
Zoloft (sertraline): The incidence of ophthalmic side effects (including blurred vision) with zoloft (sertraline) is low -- .1% to 1%. You should report your experience t... Read More
A 29-year-old female asked:
Dr. Matthew Smith
Psychiatry 40 years experience
Maybe: Blurred vision, especially when trying to focus, can be a side effect. It sometimes goes away, and sometimes doesn't (but it certainly goes away when ... Read More
A 58-year-old female asked:
Dr. Rodney Butters
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: 3 weeks cortisone use is a fairly long course of treatment. It can definitely cause glaucoma and raise the blood sugar to a level where vision can be ... Read More
A 48-year-old member asked:
Dr. Bennett Machanic
Neurology 52 years experience
Several: If neurological, consider migraine auras, and less likely, transient ischemia in posterior brain circulation, but instead might this be vitreous float... Read More
A 33-year-old female asked:
Dr. Jon Fishburn
Ophthalmology 30 years experience
See an eye MD: I advise having your eyes examined by an ophthalmologist to diagnose the cause of your blurry vision. If there is a refractive error, you may need gla... Read More
A 58-year-old female asked:
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
Depends : On the dose / duration, steroids may lead to or exacerbate cataracts, (if it is the case) common, and unpredictable. Treatment is available, kindly a... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership